CaltechAUTHORS
  A Caltech Library Service

Majority rule models and legislative elections

Fiorina, Morris P. and Noll, Roger G. (1979) Majority rule models and legislative elections. Journal of Politics, 14 (4). pp. 1081-1104. ISSN 0022-3816. http://resolver.caltech.edu/CaltechAUTHORS:20171121-160907797

[img] PDF - Published Version
See Usage Policy.

1383Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20171121-160907797

Abstract

[No abstract]


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.2307/2129734DOIArticle
http://www.journals.uchicago.edu/doi/abs/10.2307/2129734PublisherArticle
http://resolver.caltech.edu/CaltechAUTHORS:20171025-151242461Related ItemWorking Paper
http://www.jstor.org/stable/2129734JSTORArticle
Additional Information:© 1979 The University of Chicago Press. An earlier version of this paper was presented at the Conference on Political Science and the Study of Public Policy, sponsored by the Department of Political Science of Michigan State University, May 15-17, 1978, Hickory Corners, Michigan. Formerly SSWP 158.
Record Number:CaltechAUTHORS:20171121-160907797
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20171121-160907797
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:83415
Collection:CaltechAUTHORS
Deposited By: Jacquelyn Bussone
Deposited On:22 Nov 2017 17:44
Last Modified:22 Nov 2017 17:44

Repository Staff Only: item control page